Advances in Differential Equations

Existence and multiplicity results for a class of Schrödinger equations with indefinite nonlinearities

David G. Costa and Hossein Tehrani

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 8, Number 11 (2003), 1319-1340.

Dates
First available in Project Euclid: 19 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355926119

Mathematical Reviews number (MathSciNet)
MR2016649

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35J20: Variational methods for second-order elliptic equations 47J30: Variational methods [See also 58Exx] 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Costa, David G.; Tehrani, Hossein. Existence and multiplicity results for a class of Schrödinger equations with indefinite nonlinearities. Adv. Differential Equations 8 (2003), no. 11, 1319--1340. https://projecteuclid.org/euclid.ade/1355926119.


Export citation